# SDR FDEA200810184424

- Difficulty date: October 18, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4076
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E SLAT COVE PANEL, INBD OF OTBD MAIN TRACK IS CRACKED. REMOVED AND REPLACED COVE PANEL IAW SRM 51-40-02 AND DRAWG NR 114N4076.
